Alert archive / North Carolina / Tornado Warnings in 2018

Tornado Warning 7, NWS Raleigh, NC

September 14, 2018Franklin County, Halifax County, Warren County, North Carolina

NWS Raleigh, NC issued this tornado warning at Sep 14, 2018, 3:02 AM EDT for Franklin County, Halifax County, Warren County, North Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2018, 3:02 AM EDT (07:02 UTC)
Expired
Sep 14, 2018, 3:30 AM EDT
In force
28 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Franklin County, NC, Halifax County, NC, Warren County, NC

The radar

The Raleigh/Durham radar (KRAX), 79 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 7.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

112 
WFUS52 KRAH 140702
TORRAH
NCC069-083-185-140730-
/O.NEW.KRAH.TO.W.0007.180914T0702Z-180914T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
302 AM EDT FRI SEP 14 2018

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  Southern Warren County in central North Carolina...
  West central Halifax County in central North Carolina...
  Northeastern Franklin County in central North Carolina...

* Until 330 AM EDT
    
* At 301 AM EDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles south of Littleton, or 14 miles southeast of
  Warrenton, moving west at 45 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Centerville, Afton, Arcola, Medoc Mountain State Park and Airlie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3628 7781 3613 7820 3630 7828 3631 7828
      3635 7829 3639 7789
TIME...MOT...LOC 0701Z 073DEG 39KT 3632 7793 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

HAINES
2 follow-up statements
211 
WWUS52 KRAH 140721
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
321 AM EDT FRI SEP 14 2018

NCC083-140730-
/O.CAN.KRAH.TO.W.0007.000000T0000Z-180914T0730Z/
Halifax NC-
321 AM EDT FRI SEP 14 2018

...THE TORNADO WARNING FOR WEST CENTRAL HALIFAX COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3626 7797 3625 7798 3613 7820 3630 7828
      3635 7829 3637 7797
TIME...MOT...LOC 0720Z 073DEG 39KT 3626 7818 

$$

NCC069-185-140730-
/O.CON.KRAH.TO.W.0007.000000T0000Z-180914T0730Z/
Warren NC-Franklin NC-
321 AM EDT FRI SEP 14 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR SOUTHERN
WARREN AND NORTHEASTERN FRANKLIN COUNTIES...
    
At 320 AM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Warrenton, moving west at 45 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Centerville, Afton and Arcola. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3626 7797 3625 7798 3613 7820 3630 7828
      3635 7829 3637 7797
TIME...MOT...LOC 0720Z 073DEG 39KT 3626 7818 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

HAINES
189 
WWUS52 KRAH 140726
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
326 AM EDT FRI SEP 14 2018

NCC069-185-140735-
/O.EXP.KRAH.TO.W.0007.000000T0000Z-180914T0730Z/
Warren NC-Franklin NC-
326 AM EDT FRI SEP 14 2018

...THE TORNADO WARNING FOR SOUTHERN WARREN AND NORTHEASTERN FRANKLIN
COUNTIES WILL EXPIRE AT 330 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire.

LAT...LON 3626 7797 3625 7798 3613 7820 3630 7828
      3635 7829 3637 7797
TIME...MOT...LOC 0725Z 073DEG 39KT 3624 7824 

$$

HAINES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 14, 2:41 AM EDT, 21 minutes earlier.

Area forecast discussion, Sep 14, 2:41 AM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
241 AM EDT Fri Sep 14 2018

.SYNOPSIS...
Hurricane Florence will move over the coast of SE North Carolina
today, then move very slowly west or southwest near the coast
of southern North Carolina and northeastern South Carolina tonight.
A slow motion to the west over northern South Carolina will follow
Saturday and Sunday. Conditions will finally improve early next week
as the remnants of Florence finally move away.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1045 PM Thursday...

No changes this evening to the current watches/advisories etc...

The rain bands earlier created some isolated rotating cells
prompting the tornado warning in Wilson County. It appears
that limited instability this far inland will keep tornado
threat limited through the overnight, but may increase late tonight
and especially Friday.

Florence continued to slow in approach to the southeast coast of
NC. Thus far, winds have increased across the Coastal Plain
with gusts to near 40 mph in some of the rain bands that have been
making it into the eastern zones. Rain and wind will increase
into the SE into the east-central zones through the night. Lows in
the 70s.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
As of 430 PM Thursday...

Friday through Sunday... Conditions will continue to deteriorate
with bands of heavy rain rotating across most of the region,
excluding the far western Piedmont. Sfc winds will continue to
increase with sustained winds 25-40 mph common long and east of
highway 1 with gusts 50-50 MPH probable over the Sandhills and
southern Coastal Plain. Could see wind gusts around hurricane
strength over the extreme se portion of the forecast area Friday.

Winds will stay up Friday evening though should see a slow decrease
in wind speed/gusts late Friday night through Saturday night.The
bands of heavy rain will continue to rotate through the region, with
the greatest concentration expected across the southern half of the
forecast area. rainfall amounts Friday through Saturday will be
excessive, averaging 4-6 inches in vicinity of highway 64 to as much
as 10-15 inches across the southern Piedmont and Sandhills and
southern Coastal Plain. This amount of rainfall will trigger life
threatening flash flooding and cause rivers and stream to rise well
out of their banks.

Model discrepancies exists late Saturday into Sunday as the ECMWF
drives Florence well south into SC while GFS maintains Florence near
or south of the NC/SC border. The GFS will maintain a high threat
for additional flooding rain over the Piedmont while the ECMWF would
suggest lighter amounts. Using a blend suggest that at least a small
to moderate risk for additional heavy rain will exists across the
Piedmont and possible the Sandhills. thus have extended the Flash
Flood Watch to cover this period. Potential for storm total of 15-20
inches over the southern half of central NC with isolated heavier
amounts in excess of 25 inches. This is essentially 4-6 months worth
of rain in 3-4 days. This amount of rain, if it verifies, will lead
to extensive flooding that will last for days.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 1245 AM Friday...

The remnant circulation of Florence is expected to lift northeast
through the lower Ohio Valley and northeastern United States Monday
and Tuesday. This will mean the trailing rain bands and associated
weather hazards will come to an end by Sunday night or Monday
for the region.

The trailing surface trough will keep a lingering chance of
mainly diurnal showers and storms into Tuesday afternoon
and possibly Wednesday afternoon. Hot and humid conditions will
also linger through midweek. Lows in the lower to mid 70s
(well above normal) will continue into Wednesday, with highs
in the 80s.

Finally, a pattern change with a true cold frontal passage is
expected late Wednesday. A breath of fresh air courtesy of a
Canadian high pressure will arrive by Thursday and Friday. Lows by
Friday may finally dip into the 50s across the northern Piedmont,
with highs only 80-85.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
As of 230 AM Friday...

Mainly MVFR ceilings will prevail through the TAF period, amidst
moist, nely low level flow between high pressure over the Northeast
and Hurricane Florence nearing the srn NC coast. The slow wwd drift
of the hurricane will also cause already strong NNELY surface winds
to strengthen further across cntl NC today - strongest at FAY, in
closest proximity to the center of Florence. While outer bands of
showers will pivot swwd and affect RWI, FAY, and RDU this morning, a
shield of heavy, tropical precipitation with reduced visibilities,
and stronger and more numerous outer bands of showers and storms,
will pivot wwd across cntl NC through this evening, including into
the GSO and INT vicinity between 00Z-06Z.

Outlook: Florence will eventually arc swd across SC Sat and Sat
night, then lift nwd and newd through the Appalachians through early
next week. Breezy to windy conditions, periods of continued tropical
downpours, storms, and isolated tornadoes --and sub-VFR conditions--
will result, with improving conditions by Tue.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Hurricane Warning for NCZ078-089.
Flash Flood Watch through Sunday evening for NCZ021>028-
038>043-073>078-083>086-088-089.
Tropical Storm Warning for NCZ026>028-040>043-075>077-084>086-
088.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...WSS
LONG TERM...Badgett
AVIATION...MWS
Hazardous weather outlook, Sep 13, 5:25 PM EDT, 9 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
525 PM EDT Thu Sep 13 2018

NCZ021>025-038-039-073-074-083-141100-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Stanly-
Montgomery-Anson-
525 PM EDT Thu Sep 13 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed Friday and into the weekend.

NCZ026>028-040>043-075>077-084>086-088-141100-
Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-
Harnett-Richmond-Scotland-Hoke-Cumberland-
525 PM EDT Thu Sep 13 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed Friday, and into the
weekend.

NCZ007>011-141100-
Person-Granville-Vance-Warren-Halifax-
525 PM EDT Thu Sep 13 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

It will become increasingly windy across the far northern counties
of central North Carolin as Hurricane Florence approaches the coast.
The wind gusts will be strong enough to down a few large tree limbs.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Prolong rain and wind Friday and Friday night will result in a few
downed trees, leading to sporadic power outages and isolated flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ078-089-141100-
Wayne-Sampson-
525 PM EDT Thu Sep 13 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Sep 14, 12:03 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1203 AM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TROPICAL STORM   4 ENE HOPE MILLS        34.99N 78.88W
09/13/2018                   CUMBERLAND         NC   ASOS

            43 MPH WIND GUST REPORTED AT FAYETTEVILLE
            AIRPORT.

&&

JFD
Local storm report, Sep 14, 12:20 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1220 AM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TROPICAL STORM   2 W ELROY               35.34N 77.96W
09/13/2018                   WAYNE              NC   AWOS

            43 MPH WIND GUST REPORTED AT SEYMOUR JOHNSON
            AIR FORCE BASE IN GOLDSBORO.

&&

JFD
Special weather statement, Sep 14, 12:28 AM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1228 AM EDT FRI SEP 14 2018

NCZ042-043-078-089-140530-
Johnston NC-Sampson NC-Wayne NC-Wilson NC-
1228 AM EDT FRI SEP 14 2018

...outer bands of hurricane florence impacting WAYNE...NORTHERN
SAMPSON... JOHNSTON AND WILSON COUNTIES UNTIL 130 AM EDT...

At 1222 AM EDT, Doppler radar was tracking very heavy rain showers
associated with the outer bands of hurricane Florence moving
southwest through wilson, wayne, johnston, and sampson counties.

torrential downpours and wind gusts up to 50 mph should be expected.

Locations impacted include...
Goldsboro, Smithfield, Clinton, Wilson, Mount Olive, Benson, Elm
City, Fremont, Walnut Creek and Micro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
rapid ponding of water on roadways, standing water in low lying
areas, and minor flooding of creeks, streams, and areas of poor
drainage.

Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3512 7865 3520 7864 3534 7853 3549 7866
      3574 7816 3586 7780 3582 7775 3573 7772
      3568 7766 3557 7782 3543 7783 3538 7780
      3520 7783 3516 7791 3519 7802 3519 7816
      3503 7815 3486 7850
TIME...MOT...LOC 0422Z 064DEG 50KT 3559 7790

smith
Local storm report, Sep 14, 12:31 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1231 AM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TROPICAL STORM   4 NNW ELM CITY          35.85N 77.89W
09/13/2018                   NASH               NC   ASOS

            WIND GUST OF 45 MPH REPORTED AT ROCKY
            MOUNT-WILSON AIRPORT.

&&

JFD
Local storm report, Sep 14, 12:45 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1245 AM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TROPICAL STORM   2 SW CLINTON            34.98N 78.36W
09/14/2018                   SAMPSON            NC   AWOS

            40 MPH WIND GUST REPORTED AT SAMPSON COUNTY
            AIRPORT.

&&

JFD
Local storm report, Sep 14, 2:56 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
256 AM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     TROPICAL STORM   4 ENE HOPE MILLS        34.99N 78.89W
09/14/2018                   CUMBERLAND         NC   ASOS

            GUST OF 51 MPH AT FAYETTEVILLE REGIONAL
            AIRPORT.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:07 PM EDTSpecial Weather StatementRAHEdgecombe23 min
Sep 13, 8:33 PM EDTTornado WarningRAHWilson11 min
Sep 14, 12:28 AM EDTSpecial Weather StatementRAHJohnston, Sampson, Wayne, Wilson62 min
Sep 14, 3:07 AM EDTRiver Flood WarningRAHCumberland10 days
Sep 14, 3:07 AM EDTRiver Flood WarningRAHCumberland7 days
Sep 14, 3:07 AM EDTRiver Flood WarningRAHHarnett7 days
Sep 14, 3:13 AM EDTTornado WarningRAHHalifax, Nash18 min
Sep 14, 6:36 AM EDTAreal Flood AdvisoryRAHEdgecombe, Harnett, Johnston, Wilson114 min
Sep 14, 6:57 AM EDTSpecial Weather StatementRAHCumberland, Harnett, Johnston, Sampson, Wayne, Wilson48 min
Sep 14, 7:27 AM EDTFlash Flood WarningRAHSampson6 hr
Sep 14, 7:56 AM EDTFlash Flood WarningRAHWayne, Wilson6 hr
Sep 14, 8:09 AM EDTSpecial Weather StatementRAHJohnston36 min
Sep 14, 8:41 AM EDTFlash Flood Warning EmergencyRAHJohnston17 hr
Sep 14, 9:00 AM EDTSpecial Weather StatementRAHJohnston, Wilson45 min
Sep 14, 9:33 AM EDTSpecial Weather StatementRAHNash27 min
Sep 14, 9:49 AM EDTSpecial Weather StatementRAHCumberland26 min
Sep 14, 9:59 AM EDTSpecial Weather StatementRAHFranklin16 min
Sep 14, 10:03 AM EDTFlash Flood WarningRAHCumberland, Harnett14 hr
Sep 14, 10:13 AM EDTRiver Flood WarningRAHJohnston59 hr
Sep 14, 10:13 AM EDTRiver Flood WarningRAHJohnston5 days
Sep 14, 10:13 AM EDTRiver Flood WarningRAHWayne11 days
Sep 14, 10:19 AM EDTSpecial Weather StatementRAHFranklin26 min
Sep 14, 10:46 AM EDTSpecial Weather StatementRAHEdgecombe29 min
Sep 14, 10:49 AM EDTSpecial Weather StatementRAHWake26 min
Sep 14, 10:51 AM EDTRiver Flood WarningRAHAnson, Stanly4 days
Sep 14, 11:18 AM EDTSpecial Weather StatementRAHHalifax27 min
Sep 14, 11:24 AM EDTSpecial Weather StatementRAHHalifax36 min
Sep 14, 11:59 AM EDTFlash Flood WarningRAHHoke, Moore12 hr
Sep 14, 12:24 PM EDTSpecial Weather StatementRAHHalifax36 min
Sep 14, 12:37 PM EDTSpecial Weather StatementRAHEdgecombe38 min
Sep 14, 12:40 PM EDTTornado WarningRAHEdgecombe35 min
Sep 14, 1:05 PM EDTTornado WarningRAHFranklin, Nash40 min
Sep 14, 1:08 PM EDTFlash Flood WarningRAHSampson11 hr
Sep 14, 1:12 PM EDTFlash Flood WarningRAHEdgecombe, Nash11 hr
Sep 14, 1:28 PM EDTSpecial Weather StatementRAHEdgecombe32 min
Sep 14, 1:45 PM EDTFlash Flood WarningRAHFranklin, Wake11 hr
Sep 14, 1:55 PM EDTSpecial Weather StatementRAHNash35 min
Sep 14, 1:57 PM EDTFlash Flood Warning EmergencyRAHWayne, Wilson11 hr
Sep 14, 1:58 PM EDTSpecial Weather StatementRAHWake32 min
Sep 14, 2:32 PM EDTSpecial Weather StatementRAHWake28 min
Sep 14, 3:14 PM EDTAreal Flood AdvisoryRAHChatham, Lee, Moore, Richmond, Scotland6 hr
Sep 14, 5:19 PM EDTSpecial Weather StatementRAHGranville, Person26 min
Sep 14, 5:24 PM EDTTornado WarningRAHGranville, Person19 min
Sep 14, 5:31 PM EDTSpecial Weather StatementRAHVance29 min
Sep 14, 5:50 PM EDTAreal Flood AdvisoryRAHAlamance, Durham, Granville, Guilford, Halifax, Orange and 4 more4 hr
Sep 14, 6:27 PM EDTSpecial Weather StatementRAHPerson18 min
Sep 14, 6:28 PM EDTFlash Flood Warning EmergencyRAHJohnston, Wayne4 hr
Sep 14, 6:45 PM EDTSpecial Weather StatementRAHDurham60 min
Sep 14, 6:57 PM EDTFlash Flood WarningRAHAlamance, Durham, Orange4 hr
Sep 14, 7:02 PM EDTSpecial Weather StatementRAHForsyth, Guilford43 min

Nearby

Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.